Hello There, Guest! Login Register
Index    |     Search    |     Members    |     Help

Thread Rating:
  • 0 Vote(s) - 0 Average
  • 1
  • 2
  • 3
  • 4
  • 5
med question
#1
I have been on vicodin and oxxycottin for 3 years and never had a real problem with side effects other then a little light headed from the oxxy. For the last 2 weeks or so after taking them my ears ring/buzz and get very weak and feel sick... oxxy more then the vicodin,

Has this happened to anyone else, and is it possible to become alergic to it after this long...?
 
Reply
#2
I dont know Bronco but I notice it also I believe it is because I take generics and some are not as strong as others the Dr said this isnt so....But one thing you might check is your food intake if you are like me on hi pain days I dont eat or drink what I dont have to.....without the food and liquid the meds can make you sick.....also the extra weight we put on can cause diabetis so check your sugar....
........I love cats, I just cant eat a whole one by myself......







 
Reply
#3
I spoke with my dr, and he feels it is not the pain meds causing it... He wants me to stop the celebrex and no n-saids for a week and if it still happens to call him.......

And I agree Jayne, when the pain is high I dont eat but always make it a practice to have toast or somthing with the pain meds.

I dont know whats up, but I'm fine until I take a pain med and 45 min to an hour later it all starts. Sick feeling then the ringing in the ears, and every thing is so loud it hurts.

I might just go to my primary dr with this.......
 
Reply
#4
Bronco I was on oxxy after the TKR, I don't remember having problems with the ears but do remember getting sick to the tummy about 45 minutes after taking the meds.

I went off the meds for this reason.
 
Reply
#5
(02-03-2011, 10:29 PM)Bummer Knees Wrote: Bronco I was on oxxy after the TKR, I don't remember having problems with the ears but do remember getting sick to the tummy about 45 minutes after taking the meds.

I went off the meds for this reason.

--------------------------------------------------------------------------------------------
What bothers me is the fact I have been on these for 3 years and not once had the ear problems... Stomach yes, but learned to eat somthing while taking it... But its like clock work 45 min to an hour and the ear problems start. It has me puzzled but will try what the doc says, no celebrex for a week.. He had mentioned that the injections could have somthing to do with it. I just may bring this up to my Neurologist, maybe it has somthing to do with the head trauma i got from accident.........
 
Reply
  


Forum Jump:


Browsing: 1 Guest(s)